# SDR DLM88962439

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- System (JASC): 3110 · Instrument Panel
- Part: Flight Mode Ann
- Part number: 4034234902
- Condition: Shorted
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PUNGENT SMOKE IN COCKPIT ON TAXI-OUT, RETURNED TO GATE.  FOUND CAPTS FMA CAUSING SMOKE IN COCKPIT.  REPLACED CAPTS FMA, ALL INSTRUMENTS CK NORMAL.  NO WIRING TROUBLE NOTED.  FLIGHT MODE ANNUNCIATOR (DPN 229001002) (P/N 4032434-902) (S/N 91112590).
